# SDR USA2004F00059

- Difficulty date: June 3, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32142410
- Condition: Faulty
- Location: Emergency Light
- Part time: 3,895 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AFT LEFT EMERGENCY POWER SUPPLY UNIT FAILED TESTING.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
